Full Text: PDF
Received October 25, 2017; Accepted May 7, 2018; Published May 22, 2018
Abstract. Using a variant fountain theorem, we prove the existence of infinitely many homoclinic solutions of a class of fourth-order differential equations where may be negative on a bounded interval and is superquadratic at infinity in the second variable but does not need to satisfy the known Ambrosetti-Rabinowitz superquadratic growth condition.
How to Cite this Article:
Mohsen Timoumi, Infinitely many homoclinic solutions for a class of superquadratic fourth-order differential equations, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 20, pp. 1-12.